# SDR 95ZZZX657

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N261CB
- Make and model: Mooney M20K
- Aircraft serial: 250391
- Engine: Cont TSIO360MB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10357586
- Condition: Teeth Failed
- Location: Mag Gear
- Part time: 447 hours
- Component: S6LN25P
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE DEVELOPED VIBRATION ON TAKEOFF.  AFTER LANDING AND MAG CHECK, LT MAGNETO DEAD.  DISASSEMBLY FOUND DISTRIBUTOR GEAR WITH EIGHT TEETH MISSING.  FOUND ALL TEETH IN MAGNETO HOUSING.  MAGNETO DISTRIBUTOR GEAR DATED 9-13-91 O/H BY MIDSTATES AIRCRAFT ENGINE, TULSA, OK.  SERVICEABLE TAG W/O NR 910519.
